BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Décroissance à l'infini de la solution d'une équation non linéaire du type Schrödinger-Hartree

Participants in the publication
DIAS, JOÃO-PAULO (Author)
MÁRIO FIGUEIRA (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1980

Where published
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A

Publication Identifiers

Volume
290
Number
19

Starting page
889
Last page
892


Export

APA
DIAS, JOÃO-PAULO, MÁRIO FIGUEIRA, (1980). Décroissance à l'infini de la solution d'une équation non linéaire du type Schrödinger-Hartree. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 290, 889-892.

IEEE
DIAS, JOÃO-PAULO, MÁRIO FIGUEIRA, "Décroissance à l'infini de la solution d'une équation non linéaire du type Schrödinger-Hartree" in COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, vol. 290, pp. 889-892, 1980.

BIBTEX
@article{44315, author = {DIAS, JOÃO-PAULO and MÁRIO FIGUEIRA}, title = {Décroissance à l'infini de la solution d'une équation non linéaire du type Schrödinger-Hartree}, journal = {COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A}, year = 1980, pages = {889-892}, volume = 290 }